Proceedings of the Japan Academy

On definitions of Boolean rings and distributive lattices

Sakiko Ôhashi

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 44, Number 10 (1968), 1015-1017.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195520938

Digital Object Identifier
doi:10.3792/pja/1195520938

Mathematical Reviews number (MathSciNet)
MR240015

Zentralblatt MATH identifier
0174.29901

Citation

Ôhashi, Sakiko. On definitions of Boolean rings and distributive lattices. Proc. Japan Acad. 44 (1968), no. 10, 1015--1017. doi:10.3792/pja/1195520938. https://projecteuclid.org/euclid.pja/1195520938


Export citation

References